# SDR AALA201806186006

- Difficulty date: May 19, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT ZEE ANGLE, BS 992 AND BETWEEN RBL 33 - 44.  REPLACED THE ANGLE IAW 51-00-05, AND DRAWING 147A5700.
